# SDR ASOA04504

- Difficulty date: July 5, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,245 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM DFW-SHV, AT APPROXIMATELY 14,000 FEET AND 290 KTS THE CREW RECEIVED A FLAPS FAIL MESSAGE.  THE QRH WAS COMPLIED WITH AND THE AIRCRAFT RETURNED TO DFW.  EMERGENCY VEHICLES WERE REQUESTED AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE FLAPS ELECTRONIC CONTROL UNIT (FECU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
